Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Exercise, the pill and bleeding

(1 Post)
HMG83 Sun 10-Feb-13 20:44:16

Not sure if this is the right place but here goes....

I've recently started going to the gym but after every class (so far I've done 3 over a week or so) I have had severe cramping followed by what looks and feels like a period?!

I'm on the pill and a bit confused as to why this is happening.

Has anyone else experienced this? Should I be concerned?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now